# SDR UALA2013052303598

- Difficulty date: May 18, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 57,316 hours, 6,799 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 989
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK BROKEN AND UNUSABLE.  RED SQUEEZE TOGGLE BROKEN OFF.  O2 FLOW OFF WITH DOOR CLOSED.  REPLACED MASK, ALL OPS OK.
